# SDR DALA2018032601990

- Difficulty date: March 24, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 84,048 hours, 36,954 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: R2 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE ARM LIGHT DID NOT ILLUMINATE WITH DOOR ARMED.  SECURED THE R2 SLIDE ARM LIGHT ASSY.
